Header

UZH-Logo

Maintenance Infos

Correction to: Approximations and generalized Newton methods


Klatte, Diethard; Kummer, Bernd (2020). Correction to: Approximations and generalized Newton methods. Mathematical Programming: Series B, 179:469-471.

Statistics

Citations

Dimensions.ai Metrics
5 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

7 downloads since deposited on 23 Jan 2020
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:03 Faculty of Economics > Department of Business Administration
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > Software
Physical Sciences > General Mathematics
Language:English
Date:2020
Deposited On:23 Jan 2020 08:50
Last Modified:29 Jul 2020 13:37
Publisher:Springer
ISSN:0025-5610
Additional Information:Correction to: Math. Program., Ser. B (2018) 168:673–716 https://doi.org/10.1007/s10107-017-1194-8
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s10107-017-1194-8
Related URLs:https://www.zora.uzh.ch/id/eprint/140877/

Download

Green Open Access

Download PDF  'Correction to: Approximations and generalized Newton methods'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 167kB
View at publisher